| Model Number |
72400161 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced worsening urinary incontinence.It was further reported that tissue atrophy was suspected to be the cause of the recurring incontinence and that the original cuff placement location was not believed to be optimal.A revision procedure was performed during which the entire aus system was explanted and replaced, including implantation of a 5.0 cm cuff.No patient complications were reported.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.